# SDR ASAA2018030923792

- Difficulty date: March 9, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 16,493 hours, 5,467 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Ecu
- Part number: 707208601
- Part serial: 6505150200675
- Condition: Faulted
- Location: Apu
- Part time: 16,493 hours, 5,467 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MATENANCE BLUE LIGHT ON WITH OIL LEVEL FOUND FULL.  ACFT GROUNDED.   REVIEWED MAINTENANCE HISTORY ON APU BITE, NO FAULTS ASSOCIATED WITH DMM.  REMOVED & REPLACED THE APU ECU IAW AMM 49-61-12.  GROUND VERIFICATION TEST PASSED.
